File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Mirtazapine-induced hepatotoxicity

TitleMirtazapine-induced hepatotoxicity
Authors
Issue Date2002
PublisherLippincott Williams & Wilkins. The Journal's web site is located at http://www.jcge.com
Citation
Journal Of Clinical Gastroenterology, 2002, v. 35 n. 3, p. 270-271 How to Cite?
AbstractWe report two cases of hepatotoxicity induced by mirtazapine. Two women treated for depression with mirtazapine developed severe hepatotoxicity because of the drug. In the first case, mirtazapine was prescribed for 3 years and the patient developed derangement in liver function with prolonged jaundice, which improved after the withdrawal of mirtazapine. The use of mirtazapine in the second case was associated with prolonged jaundice, which only recovered 3 months after the withdrawal of mirtazapine. The cause of mirtazapine-induced liver toxicity was unknown, and to our knowledge, these are the first reported cases of mirtazapine-induced prolonged jaundice.
Persistent Identifierhttp://hdl.handle.net/10722/162630
ISSN
2015 Impact Factor: 3.163
2015 SCImago Journal Rankings: 1.274
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHui, CKen_US
dc.contributor.authorYuen, MFen_US
dc.contributor.authorWong, WMen_US
dc.contributor.authorLam, SKen_US
dc.contributor.authorLai, CLen_US
dc.date.accessioned2012-09-05T05:21:52Z-
dc.date.available2012-09-05T05:21:52Z-
dc.date.issued2002en_US
dc.identifier.citationJournal Of Clinical Gastroenterology, 2002, v. 35 n. 3, p. 270-271en_US
dc.identifier.issn0192-0790en_US
dc.identifier.urihttp://hdl.handle.net/10722/162630-
dc.description.abstractWe report two cases of hepatotoxicity induced by mirtazapine. Two women treated for depression with mirtazapine developed severe hepatotoxicity because of the drug. In the first case, mirtazapine was prescribed for 3 years and the patient developed derangement in liver function with prolonged jaundice, which improved after the withdrawal of mirtazapine. The use of mirtazapine in the second case was associated with prolonged jaundice, which only recovered 3 months after the withdrawal of mirtazapine. The cause of mirtazapine-induced liver toxicity was unknown, and to our knowledge, these are the first reported cases of mirtazapine-induced prolonged jaundice.en_US
dc.languageengen_US
dc.publisherLippincott Williams & Wilkins. The Journal's web site is located at http://www.jcge.comen_US
dc.relation.ispartofJournal of Clinical Gastroenterologyen_US
dc.rightsJournal of Clinical Gastroenterology. Copyright © Lippincott Williams & Wilkins.-
dc.subject.meshAntidepressive Agents, Tricyclic - Adverse Effectsen_US
dc.subject.meshFemaleen_US
dc.subject.meshHumansen_US
dc.subject.meshLiver Cirrhosis - Chemically Induced - Physiopathologyen_US
dc.subject.meshLiver Function Testsen_US
dc.subject.meshMianserin - Adverse Effects - Analogs & Derivativesen_US
dc.subject.meshMiddle Ageden_US
dc.titleMirtazapine-induced hepatotoxicityen_US
dc.typeArticleen_US
dc.identifier.emailYuen, MF:mfyuen@hkucc.hku.hken_US
dc.identifier.emailLai, CL:hrmelcl@hku.hken_US
dc.identifier.authorityYuen, MF=rp00479en_US
dc.identifier.authorityLai, CL=rp00314en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1097/00004836-200209000-00014en_US
dc.identifier.pmid12192206-
dc.identifier.scopuseid_2-s2.0-0036721365en_US
dc.identifier.hkuros108078-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036721365&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume35en_US
dc.identifier.issue3en_US
dc.identifier.spage270en_US
dc.identifier.epage271en_US
dc.identifier.isiWOS:000177611900014-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridHui, CK=7202876933en_US
dc.identifier.scopusauthoridYuen, MF=7102031955en_US
dc.identifier.scopusauthoridWong, WM=7403972413en_US
dc.identifier.scopusauthoridLam, SK=7402279473en_US
dc.identifier.scopusauthoridLai, CL=7403086396en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats